# SDR 06FDEA03595

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65174285
- Condition: Corroded
- Location: Nr 1 Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT NR 1 ELEVATOR THRUST HINGE RIB IB AND OB LUGS IB AND OB FACES CORRODED/WORN. REPARIED PER FED EX EA 7-5510-100595.
